RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2007, Volume 4, Pages 103–112 (Mi semr147)  

Research papers

The regularized asymptotics in the singularly perturbed parabolic problem with angular boundary layers

A. S. Omuraliev

Kyrgyzstan-Turkey "MANAS" University

Abstract: A regularized asymptotics of solution for singulary perturbed parabolic problem is built in domains with corner points as a boundary. The asymptotics of such problems includes both ordinary boundary layer functions as parabolic boundary layer functions and their products, which descreibe corner boundary layer.

Full text: PDF file (687 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.633
MSC: 35B25
Received May 24, 2005, published April 9, 2007

Citation: A. S. Omuraliev, “The regularized asymptotics in the singularly perturbed parabolic problem with angular boundary layers”, Sib. Èlektron. Mat. Izv., 4 (2007), 103–112

Citation in format AMSBIB
\Bibitem{Omu07}
\by A.~S.~Omuraliev
\paper The regularized asymptotics in the singularly perturbed parabolic problem with angular boundary layers
\jour Sib. \`Elektron. Mat. Izv.
\yr 2007
\vol 4
\pages 103--112
\mathnet{http://mi.mathnet.ru/semr147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2465417}
\zmath{https://zbmath.org/?q=an:1132.35303}


Linking options:
  • http://mi.mathnet.ru/eng/semr147
  • http://mi.mathnet.ru/eng/semr/v4/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:97
    Full text:29
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019